I am currently doing "immunotherapy" injections every other day since mid August.
I take 20mg Celexa daily and .50mg Halcion every other night.
I am an infrequent marijuana user. I smoke approximately once every two to four months.
A few nights ago I smoked a small amount of marijuana (3-4 hits). I had previously injected (immunotherapy) that day. After about three minutes of smoking I got light-headed and dizzy. When I was walking up to my house I fainted and fell. My friends carried me into my room and during that time they said I was unresponsive and shaking. They explained it as if I was having a seizure. They also said they could hear me having trouble breathing and that I told them my throat was closing up.
I have smoked pot about twelve or thirteen times with no major side effects like this. I started the Celexa about one month ago and the last time I smoked pot was about two months ago so that's the only new medication that has been added on to my regiment.
every bag of marijuana is different - depends which chemicals have been used, how much of each etc. It is common for people to have seizures and blackouts after smoking marijuana as it causes a chemical imbalance in your brain
This is probably something you will want to talk to your doctor about. The light headed dizzy part could just be due to the fact that when you smoke pot, your blood pressure drops quite a bit which is why many people will tell you to drink fruit juice just before or after smoking to help bring it back to a more reasonable level.
The seizure part could be caused by a form of epilepsy or due to the pot making your heart beat faster, which could indicate a heart problem.
I have no knowledge of the drugs your taking so I can't say if there could be contraindications with the pot but it is probably unlikely. I AM NOT A DOCTOR though so you should go speak to yours and get to the bottom of what happened. Be honest about the pot too, more likely to find the cause if your completely honest.